SciELO - Scientific Electronic Library Online

 
vol.49 número2Matrix spherical functions and orthogonal polynomials: An instructive exampleWeighted inequalities for generalized fractional operators índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Bookmark


Revista de la Unión Matemática Argentina

versión On-line ISSN 1669-9637

Resumen

ANDRUCHOW, E. et al. Minimal hermitian matrices with fixed entries outside the diagonal. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.2, pp. 17-28. ISSN 1669-9637.

We survey some results concerning the problem of finding the complex hermitian matrix or matrices of least supremum norm with variable diagonal. Some cualitative general results are given and more specific descriptions are shown for the 3 × 3 case. We also comment some results and examples concerning this approximation problem.

Palabras llave : short curves; flag manifolds; matrix nearness; nearest diagonal.

        · texto en Inglés     · pdf en Inglés